# SDR ASAA2021060835057

- Difficulty date: June 8, 2021
- Submitted: June 9, 2021
- Operation: Air carrier
- Aircraft: N564AS
- Make and model: Boeing 737890
- Aircraft serial: 35103
- Aircraft time: 54,098 hours, 16,198 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 2073771009
- Condition: Missing
- Location: Emergency Light
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

F/A REPORTED 16A EMERGENCY EXIT SIGN LENS MISSING. GROUNDED - YES. REPLACED W/NEW EMERGENCY EXIT SIGN LENS AND OK FOR SVC.
